MathSciNet Relay Station
MathSciNet bibliographic data
MR2229329 57M25 (52A35)
Izmestiev, Ivan On the hull numbers of torus links. J. Knot Theory Ramifications 15 (2006), no. 5, 589–600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement